# SDR DL73S961297

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- System (JASC): 2761 · Drag Control Actuator
- Part: Spoiler Actuator
- Condition: Ruptured
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

TOTAL LOSS OF A-SYSTEM HYDRAULICS SYSTEM IN FLIGHT.
